Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera for 3 days easily distracted

Posted by Lasagne on July 16, 2003, at 0:15:53

In reply to Re: Strattera for 3 days, posted by easily distracted on July 15, 2003, at 14:08:30

> Has anyone noticed terrible heart-burn on Straterra or is it just me?? I think my doc has me on a way high dose...120mg. Today I dropped back down to sixty...hopefully this will help.

*********RESPONSE*************
Hi:
I think the most recommended adult dose is 80 mgs. daily. 120 mgs. sounds like a high dose to me. Has the Strattera given you good control of your ADHD/ADD symptoms?
I didn't have heartburn problem with the Strattera, but I did have a lot of nausea in the first 5 weeks.
Lasagna


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lasagne thread:133458
URL: http://www.dr-bob.org/babble/20030714/msgs/242351.html